# SDR UALA2013032001747

- Difficulty date: March 20, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 80,112 hours, 23,204 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR CLOSET AT 1L NOT SECURE.  SECURED LIGHT COVER, OPS GOOD.
